# SDR TWRA9809

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2350 · Audio Integrating System
- Part: Pss Switch
- Part number: 24451
- Condition: Shorted
- Location: R3 Audio Ctrl P
- Component: Eaton, 24451
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, R-3 AUDIO CONTROL PANEL (PSS PWR) SWITCH SHORTED OUT CAUSING SMOKE.  REMOVED THE UNIT.  STORED UNIT IN COCKPIT.  FOUND PSS SWITCH CONTACT BURNED. REMOVED AND REPLACED PSS SWITCH.  CHECKED WIRING PER WDW 23-30-12.  WIRING OK AND OPS CHECK PSS OK PER MM 23-34-00.  ALL FUNCTIONS NORMAL.  (X)
